# SDR QXEA2011080200639

- Difficulty date: July 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Tray
- Condition: Corroded
- Location: Battery Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY BATTERY TRAY NEEDS CLEANED PAINTED.  CLEANED TRAY IAW SRM 51-26-00.  REMOVED CORROSION IAW SRM 51-21-00.  TREATED AND PRIMED IAW RD 8/4-53-3833.  PERFORMED ECI ON TRAY, NO CRACKS FOUND IAW NDTM PSM 1-84-7A.
